MathSciNet Relay Station
MathSciNet bibliographic data
MR2653244 37F35 (30D05 37F50)
Mayer, Volker; Urbański, Mariusz Ergodic properties of semi-hyperbolic functions with polynomial Schwarzian derivative. Proc. Edinb. Math. Soc. (2) 53 (2010), no. 2, 471–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement